# SDR CALA9801443

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APPROXIMATELY A 2 INCH CRACK IN RT WING INBOARD NR 7 FLAP TRACK TRAILING EDGE ATTACH BRACKET.  THE ATTACH BRACKET WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, 51-10-2, AND MM 51-20-0.
